Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 407, NWS Nashville, TN

September 30, 2006Bedford County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Sep 30, 2006, 11:46 PM CDT for Bedford County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 30, 2006, 11:46 PM CDT (04:46 UTC)
Expired
Oct 1, 2006, 12:15 AM CDT
In force
29 min
Issued by
NWS Nashville, TN
Area
Counties, with a storm outline in the text

County Bedford County, TN

The radar

The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 8:00 PM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Sep 30, 8:00 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
800 PM CDT SAT SEP 30 2006

.DISCUSSION...
LATEST ANALYSIS SHOWING VERY WEAK SFC/LL BOUNDARY SITTING ACROSS
EXTREME NORTHWEST MIDDLE TN THIS EVENING. ALOFT...NORTHWEST ML/UL
FLOW CONTINUES WITH WEAK BITS OF ENERGY OVER THE IMMEDIATE VICINITY.

SCATTERED SHWRS/ISOLATED TSTMS CONTINUE TO BREAK OUT ACROSS SOUTH
CENTRAL/SOUTHEAST KY AND MOVE DOWN ACROSS THE NORTHERN PLATEAU.
LATEST MODELS CONTINUE TO SHOW DEEPER MOISTURE EXPANDING SOUTHWEST
LATER TONIGHT AS LL BOUNDARY SWINGS BY OVERNIGHT. HIGHER POPS IN
ONGOING FORECAST WEIGHTED ALONG PLATEAU DECREASING WEST...WHICH
MATCHES UP NICELY WITH MODEL TRENDS. TEMPS SEEMINGLY IN BALLPARK
AS WELL. WILL MAKE NO CHANGES AT THIS TIME.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

07
Hazardous weather outlook, Sep 30, 5:30 AM CDT, 18 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT SAT SEP 30 2006

TNZ005>011-022>034-056>066-075-077>080-093>095-011030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT SAT SEP 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ROSE

In the hours before

Special weather statement, Sep 30, 10:56 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1056 PM CDT SAT SEP 30 2006

TNZ059-062-010430-
RUTHERFORD-WILLIAMSON-
1056 PM CDT SAT SEP 30 2006

AT 1050 PM...A BAND OF SCATTERED THUNDERSTORMS STRETCHED FROM JUST
NORTH OF SMYRNA WESTWARD ACROSS NORTHERN WILLIAMSON COUNTY. SMALL
PEA SIZE HAIL AND WIND GUSTS TO 30 MPH WILL BE POSSIBLE WITH THESE
STORMS. MOVEMENT IS TO THE SOUTHEAST AT 40 MPH. THESE STORMS WILL
REACH SMYRNA AND FRANKLIN BETWEEN 11 PM AND 1115 PM.

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 11:30 PM CDTSevere Thunderstorm WarningOHXMarshall30 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.